# SDR DHL9780108C

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, AIR COND CHIN SCOOPS HAVE CRACKS.  REMOVED AND REPAIRED RADOME IAW M/M 53-50-1.
